# SDR ASAA0782075

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 9936534139
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FALSE TRACK IS CORRODED.  REPLACED TRACK PER SRM 51-10-3, 51-10-4, 53-14-1, AND 51-30-5.
